$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Nurofen for Children 5-12 Years Orange 200mL
  Product ID: 2623976

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen for Children 5-12 Years Orange 200mL

Nurofen for Children 5-12 Years Orange 200mL

Product ID: 2623976
$19.99
Product Out of Stock
Currently unavailable in-Store and online
Avaliable via Click & Collect
Currently available in-store only
Product Out of Stock
Currently unavailable in-Store and online
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
 

General Information

Nurofen for Children 5-12 Years is a concentrated formula providing effective pain & fast fever relief for your growing child.

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as:


• Cold and flu sumptoms


• Teething pain & toothaches


• Earaches


• Sore throats


• Headaches


• Minor aches, sprains and strains


The concentrated formula means easier, lower-volume dosing and every bottle comes with an easy-to-use dosing syringe. It’s also sugar free and colour free, and comes in strawberry and orange flavours.


*Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.


 


For the temporary relief of pain and fever. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

Suitable For: Children 3 months to 12 years.

Size: 200mL

KEY FEATURES

• Starts to work on fever in 15 minutes and lasts up to 8 hours
• Effective pain relief from cold & flu symptoms
• Sugar-free formulation
• Contains ibuprofen
• Available in 100ml and 200ml sizes

Warnings

"Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor.

Do not use if:
• you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
• allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction
• you are in the last 3 months of pregnancy

Unless a doctor has told you to, do not use:
• if taking other medicines containing ibuprofen or other anti-inflammatory medicines or other medications.
• if your child is under 12 months of age
• for more than 3 days at a time
• if you or your child have asthma
• if you are trying to become pregnant or during the first 6 months of pregnancy
• in children suffering from chickenpox (varicella)
• in children suffering from dehydration through diarrhoea and/or vomiting
• if you are aged 65 years or over"

CAUTION

"Pharmacy medicine. Keep out of reach of children.
Use only if cap seal is intact at first opening. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted."

IMPORTANT INFORMATION

Suitable for children 3 months to 12 years. Read and retain the carton

Ingredients

Active Ingredients: Ibuprofen 200mg/5mL oral suspension

Contains: Contains sodium chloride, sodium saccharin and wheat starch. Sugar-free. Colour-free. Contains no aspirin, alcohol or aspartame. 30mL (maximum daily dose) contains 13.0g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

Directions

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

USAGE ADVICE

Read dosage instructions carefully before use.

Age*:
• 3?6 months (average weight 6?8kg), dose: 1.5?2.0mL
• 6?12 months (average weight 8?10kg), dose: 2.0?2.5mL
• 1?3 years (average weight 10?14kg), dose: 2.5?3.5mL
• 3?5 years (average weight 14?18kg), dose: 3.5?4.5mL
• 5?7 years (average weight 18?22kg), dose: 4.5?5.5mL
• 7?9 years (average weight 22?28kg), dose: 5.5?7.0mL
• 9?12 years (average weight 28?40kg), dose: 7.0?10mL

Repeat dose every 6?8 hours as necessary (max 3 doses in 24 hours).

*Do not give to babies under 3 months. Seek medical advice before giving to children under 12 months. Do not exceed the stated dose. For short-term use only. If your child's symptoms persist for more than 48 hours consult your doctor. Children should take plenty of fluids. Do not use if the cap seal is not intact on first opening of the bottle.

Maximum Dose in 24 Hours: Maximum 3 doses.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from Fast Working I have given my 3 children Nurofen 5-12 yrs for several years now when they have been sick. It is fast working and very effective. It brings temps down quickly and relieves their discomfort. They really like the orange flavour which definitely helps.
Date published: 2019-04-15
Rated 4 out of 5 by from Effective analgesia This product seems to work most of the time in reducing fever and general malaise for my daughter.
Date published: 2018-12-17
  • y_2019, m_4, d_24, h_18
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_2
  • loc_en_AU, sid_65511, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT